Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Paracetamol Soluble Tablets - 100

paracetamol 500mg tablets 100

Double click on above image to view full picture

Zoom Out
Zoom In

  • paracetamol 500mg tablets 100
  • paracetamol 500mg tablets 100
Paracetamol Soluble Tablets - 100
100 Tablets
£15.90
Pain relief
Symptoms relieved: headaches, migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.
Suitable for 10 years and older
See full details below
OR
Description

Details

Paracetamol Soluble contains 500mg Paracetamol

Paracetamol helps with treatment for headaches including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

*Please note this medicine may come in different packaging dependent on manufacturer. The image is for illustrative purposes.

Knowledge
Paracetamol works as an analgesic (pain killer) and antipyretic (reduces temperature)
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults, the elderly, and children aged 16 years and over:

1 -2 tablets in at least half a tumbler of water, up to 4 times daily as required.

Children:

Aged 10-15 years: 1 tablet dissolved in water up to 4 times daily.

Doses of paracetamol should not be given more frequently than every 4 hours, and not more than 4 doses should be given in any 24-hour period.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Suitable for 10 years and older

Do Not Use

If you are allergic to any of the ingredients in this medicine

Any other medicine containing paracetamol along side this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

This medicinal product contains 427 mg of sodium per tablet and should not be taken by patients on a low sodium diet.

Patients with rare hereditary problems of fructose intolerance should not take this medicine.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

The active substance is paracetamol. Each tablet contains 500mg of paracetamol.

The other ingredients are sorbitol, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, sodium bicarbonate, povidone, and dimeticone.

You may also be interested in the following product(s)

O.R.S Hydration Soluble Tablets Lemon Flavour - 24

O.R.S Hydration Soluble Tablets Lemon Flavour - 24

£6.70
Cetaphil Moisturising Cream - 100g

Cetaphil Moisturising Cream - 100g

£10.00
Alli Orlistat Weigh Loss Aid 60mg Hard Capsules - 84

Alli Orlistat Weigh Loss Aid 60mg Hard Capsules - 84

Regular Price: £52.00

Special Price £47.00